For the 30 years I have been bothered with balance problems. These began in the mid-1970's when I moved to a new (new for me, not a new construction) house during the month of June. As soon as the furnace came on that fall, I became ill with sinus problems and my balance was affected. Antibiotics and Antivert were prescribed, but once I finished the treatment, symptoms returned after a few days to a week. Periodically over the years I would have sinus problems, usually accompanited by balance problems. After moving again in 1979, I still had these conditions - noting that changes in the weather (incoming storms) - would provoke sinus headaches, pressure and balance problems. In recent years, our family doctor put me on Flonase, which seemed to help somewhat.
In the fall of 2006, I was treated by an allergist who determined that I was allergic to indoor mold and dust mites. (Should note also that my symptoms became much worse while remodeling the house I had moved into originally, which led me to the allergist after an ear-nose-throat specialist couldn't find any causes.) Adding Allergra-D (still taking the Flonase) has helped immensely. For the first time in years, I was well all last fall - not even a cold. I still get sinus headaches and some balance problems when the weather changes, but not bad enough to slow me down much.
Last week I noticed feeling very tired and then realized my balance was off and getting worse. Started with a sinus headache that lasted two days and now have some pressure in my ears and cheekbones that seems to come and go, but never gone completely. When I went to the doctor, labrynthitis was mentioned for the first time. They are running other tests to clear out any other possible causes.
Does anyone know anything about labrynthitis? I have never heard it mentioned before, but it seems to be a likely culprit (possibly triggered by unknown allergies all those years ago) from what I've read.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?